Journal article icon

Journal article

QUIVER AND RELATIONS FOR THE PRINCIPAL P-BLOCK OF SIGMA(2P)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/49.3.442

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
49
Issue:
3
Pages:
442-462
Publication date:
1994-06-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:f4a4a041-8ae1-48cb-a653-2bc691de0a08
Source identifiers:
17030
Local pid:
pubs:17030

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP